# SDR DALA2024102410378

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 86,338 hours, 32,854 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 5643 BOTH PACKS PRODUCE A HEAVY MUSTY SMELL, MOST NOTICABLE WHEN SWITCHING PACKS FROM ENGINE O APU BLEED AIR AND VICEVERSA. CORRECTIVE ACTION: T/S FOUND OIL CONTMINATION AT HEAT EXCHANGER - LT AND RT. REPLACED LT AND RT SIDE ECS BAY PRIMARY AND SECONDARY HEAT EXCHANGERS REF B757 AMM 21-51. REPLACED RECIRC FAN. C/W OIL CONTAMINATION REMOVAL.
